# SDR IPXA2020061556516

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 33,465 hours, 22,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545760
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG MAIN CARGO COMPARTMENT, FLOOR PANEL 231CXF DAMAGED.  FABBED PANEL 231XCF FROM 5024N400001SS-G BATCH 3546253 PER SREO B757-5320-9692-K.
